# SDR MWEA030142

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 76,268 hours, 64,261 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 32185831
- Part serial: P2316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT TEMPERATURE CONTROL NOT WORKING IN MANUAL.  --  REMOVED AND REPLACED RIGHT TEMPERATURE CONTROL VALVE.
